# SDR IPXA10161853

- Difficulty date: July 23, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 11,038 hours, 6,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK AT Y 794.3 FR 80 HAS MILD CORROSION.  ACCOMPLISHED REPAIR IAW SRM 53-10-16, FIG 201, PARA 4.
